MAUDE Adverse Event Report: ABBOTT QUADRA ALLURE MP CRT-P; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT QUADRA ALLURE MP CRT-P; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM3562
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the remaining battery longevity was overestimated.The device was explanted and replaced prior to reaching elective replacement indicator (eri) voltage level.The patient was in stable condition.

Brand Name
QUADRA ALLURE MP CRT-P
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17070561
Report Number2017865-2023-22205
Device Sequence Number5421546
Product Code NIK
UDI-Device Identifier05414734507899
UDI-Public05414734507899
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2014
Device Model NumberPM3562
Device Catalogue NumberPM3562
Device Lot Number4054647
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer06/07/2023
06/21/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date06/20/2023
06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown